# SDR 2014FA0000268

- Difficulty date: April 12, 2014
- Submitted: April 25, 2014
- Operation: General aviation
- Aircraft: N2061Y
- Make and model: Cessna 172D
- Aircraft serial: 17249561
- Engine: Cont O300D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Cracked
- Location: Nr 2 Cylinder
- Part time: 999 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CYLINDER EXHAUST VALVE STUCK HARD AT FULL LIFT POSITION.  REMOVED CYLINDER.  FOUND CYLINDER HEAD CRACKED AND WAS BEYOND REPAIR.  CYLINDER ASSY HAD 286 HRS OPERATION SINCE LAST REMOVAL AND SERVICE.  CYLINDER ASSY HAD 999.6 HRS TT.   CYLINDER ASSY WAS REPLACED WITH AN NEW AEC ASSY STC SS SE10129SC.
